International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 509-515
doi:10.1155/S0161171292000668

Oscillation and non-oscillation of some neutral differential equations of odd order

B.S. Lalli and B.G. Zhang

Department of Mathematics, University of Saskatchewan, Saskatoon S7N 0W0, Canada

Abstract

An existence criterion for nonoscillatory solution for an odd order neutral differential equation is provided. Some sufficient conditions are also given for the oscillation of solutions of some nth order equations with nonlinearity in the neutral term.